# SDR SWIA200616624

- Difficulty date: April 19, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 20,697 hours, 30,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO CONSECUTIVE EMERGENCY FLOOR LEVEL LIGHTS INOP.  REPLACED TRACK LIGHTING ASSY.  OPERATIONAL CHECK GOOD.
